Flypes of closed 3-braids in the standard contact space

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 772
  • Download : 0
DC FieldValueLanguage
dc.contributor.author고기형ko
dc.contributor.author이상진ko
dc.date.accessioned2013-03-02T13:42:37Z-
dc.date.available2013-03-02T13:42:37Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1999-06-
dc.identifier.citation대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.0, pp.51 - 71-
dc.identifier.issn0304-9914-
dc.identifier.urihttp://hdl.handle.net/10203/73794-
dc.languageEnglish-
dc.publisher대한수학회-
dc.titleFlypes of closed 3-braids in the standard contact space-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume36-
dc.citation.issue0-
dc.citation.beginningpage51-
dc.citation.endingpage71-
dc.citation.publicationname대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY)-
dc.contributor.localauthor고기형-
dc.contributor.nonIdAuthor이상진-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0